Applied Mathematics and Mechanics (English Edition) ›› 2011, Vol. 32 ›› Issue (9): 1159-1168.doi: https://doi.org/10.1007/s10483-011-1489-x

• Articles • Previous Articles     Next Articles

Subharmonic response of single-degree-of-freedom linear vibroimpact system to narrow-band random excitation

 RONG Hai-Wu1, WANG Xiang-Dong1, LUO Qi-Zhi1, XU Wei2, FANG Tong2   

  1. 1. Department of Mathematics, Foshan University, Foshan 528000, Guangdong Province, P. R. China;
    2. Department of Applied Mathematics, Northwestern Polytechnical University,Xi’an 710072, P. R. China
  • Received:2010-11-12 Revised:2011-06-16 Online:2011-09-02 Published:2011-09-02

Abstract: The subharmonic response of a single-degree-of-freedom linear vibroimpact oscillator with a one-sided barrier to the narrow-band random excitation is investigated. The analysis is based on a special Zhuravlev transformation, which reduces the system to the one without impacts or velocity jumps, and thereby permits the applications of asymptotic averaging over the period for slowly varying the inphase and quadrature responses. The averaged stochastic equations are exactly solved by the method of moments for the mean square response amplitude for the case of zero offset. A perturbation-based moment closure scheme is proposed for the case of nonzero offset. The effects of damping, detuning, and bandwidth and magnitudes of the random excitations are analyzed. The theoretical analyses are verified by the numerical results. The theoretical analyses and numerical simulations show that the peak amplitudes can be strongly reduced at the large detunings.

2010 MSC Number: 

APS Journals | CSTAM Journals | AMS Journals | EMS Journals | ASME Journals